Humira and the Day After

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wednesday77
Regular Member


Date Joined Oct 2007
Total Posts : 390
   Posted 4/1/2010 6:06 AM (GMT -6)   
I had my Humira shot yesterday (the 3rd dose so far) and I woke up feeling really tired - I took the shot last evening as opposed to earlier in the day.  I am also weaning of prednisone so it could be that that is making me tired PLUS I think I am coming down with a cold. 
 
But since I am new to Humira I thought I'd see what everyone else experiences the day after they have their shot.  When I was taking Remicaide I would be kind of down for the count that whole day I had my infusion but the next day would be feeling a little more peppy.  Today?  Not feeling peppy. :)
33 yr old Female
Crohn's Colitis
DX 12/06
 
Currently on Remicade, Humira, 55 30 mg Prednisone, Multivitamin, Calcium, Probiotics, Vitamin D, a few other herbal supplements my natureopath has me on.
 
Eating a Macrobiotic diet, no meat or dairy, trying to cut way back on sugar and white foods.  Trying to focus on a more holistic approach to healing. 
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 24, 2017 8:07 PM (GMT -6)
There are a total of 2,830,343 posts in 310,669 threads.
View Active Threads


Who's Online
This forum has 152760 registered members. Please welcome our newest member, pearl20.
388 Guest(s), 12 Registered Member(s) are currently online.  Details
Kev9412, mattamx, BreRosie, sebreg, summer16, TokyoPVCs, Bohemond, The Dude Abides, hogo2000, Sherrine, tonesg, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer